# SDR AWXA9500029

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABQ-PHX - FLT 553 - SMOKE APPEARED TO BE EMANATING FROM SIDE RISES IN ROWS 16A THROUGH 17A.  RECIRCULATING FAN TURNED OFF AND SMOKE STOPPED.  ACFT LANDED WITHOUT FURTHER PROBLEMS.  MX FOUND ROW 16 ABC LIGHT BALLAST FRIED.  MX REMOVED AND REPLACED LIGHT BALLAST, OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
